Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS JJMS Issues
 Jordanian Journals
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address


Volume 2, No. 1, June 2009, Rajab 1430 H




Fractional Calculus Operators Associated with a Subclass of Uniformly Convex Functions

Making use of fractional calculus operator, we define a new subclass of uniformly convex functions with negative coefficients. Characterization property, extreme points, distortion bounds, the results on Integral transform and sharp integral means inequalities for the function class are determined.



G. Murugusundaramoorthy
R. Themangani

JJMS, 2009, 2(1), 1-10

Some Properties of Unisrially Embedding of Subgroups of P-Groups

This paper focuses attention on the study of the Question 3.1. of [1] and it can be considered as a continuation of the previously mentioned paper. A subgroup H of a p-group G is n-uniserial if for each i = 1, ..., n, there is a unique subgroup Ki such that H  Ki and |Ki : H| = pi.



Hassan Naraghi

JJMS, 2009, 2(1), 11-14

Homotopy Analysis Method for Delay-Integro-Differential Equations

In this paper, we implement the homotopy analysis method to solve delay-integro-differential equations. The convergence of the method is investigated. In the end, numerical experiments are presented to illustrate the computational effectiveness of the method.



Edris Rawashdeh
H. M. Jaradat
Fadi Awawdeh  

JJMS, 2009, 2(1), 15-23

An Alternative Proof of the Friendship Theorem

Several proofs of the friendship theorem are known. In this paper an alternative proof will be given for friendship theorem. The goal of this paper is to provide a proof which is perhaps more combinatorial.



Mohammad Bataineh

JJMS, 2009, 2(1), 25-32

Some Applications of the Co-Hyponormal Operators

The purpose of this article is to establish new characterizations of the co-hyponormal operator and some applications of the Fuglede-Putnam Theorem related to the co-hyponormal operator.



Mohammad Rashid
Basem Masaedeh

JJMS, 2009, 2(1), 33-42

A Prey-Predator Model with cover for the Prey and An Alternative Food for the Predator and Constant Harvesting of Both the Species

The present paper is devoted to an analytical investigation of a two species preypredator model. Predator is provided with a limited resource of food in addition to the prey and a cover to prey proportionate to its population to get protection from the predator. Both the prey and predator are harvested at a constant rate.



K. Lakshimi Narayan
N. Pattabhiramacharyulu

JJMS, 2009, 2(1), 43-54